# SDR DXTA2012072305056

- Difficulty date: July 20, 2012
- Submitted: July 25, 2012
- Operation: Air carrier
- Aircraft: N755QS
- Make and model: Gulstm 200
- Aircraft serial: 168
- Aircraft time: 3,966 hours, 2,459 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Compressor
- Condition: Contaminated
- Location: Apu Engine
- Part time: 4,189 hours, 5,854 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT, BOTH CREW MEMBERS NOTED LIGHT SMOKE FOLLOWED BY AN OIL ODOR.  APU WAS SUPPLYING BLEED AIR FOR ECS AT THE TIME.  APU WAS IMMEDIATELY SHUTDOWN, ECS SELECTED TO BOTH (ENGINES) POSITION ON PANEL CONDITIONS DID NOT IMPROVE.  RETURNED TO RAMP, AND SHUTDOWN. NO EVIDENCE OF SOURCE WAS FOUND.  INSPECTED APU INLET AND FOUND SIGNS OF BURNED OIL AROUND COMPRESSOR HUB.  R & R APU IAW MM 49-00-00.  OPS & LEAK CHECKED GOOD.  RAN BOTH ENGINES AND APU, OIL ODOR IS NO LONGER PRESENT. REF MM 21-00-00.
